It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=Adhdgirl;4906514]Help - I'm new to taking ADHD meds and was prescribed Concerta ER 27mg. After two days on this med, i became extremely fatigued and had some feelings similar to PMS. Is this something that will ever go away? I also take Paxil CR 50mg for anxiety/ depression (3 yrs) and have been very happy with the results.[/QUOTE]

I just switched from Adderall 15mg twice a day to Concerta ER 27mg and have been really tired the last two days also. I am not sure if this is a common side affect for new users but I hope it goes away. I work six 14 hour shifts followed by three days off so fatigue is not an option. I switched from the Adderall thinking I might have better results with an extended release formulation. My doc thought the concerta might be a good fit but I worried about the dose and thought 27mg might be a little light after being on the 30mg Adderall.





All times are GMT -7. The time now is 05:12 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!